# SDR SWAA2013022012925

- Difficulty date: February 9, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 38,582 hours, 26,320 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6545409
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG W/W UPPER WING SKIN CORRODED 24" OUT APPROX .750 WIDE, TOP SIDE (FROM I/B KEEL BEAM WEB) 004.  REMOVED CORROSION ON CENTER WING SKIN RBL 19"-29".  CORROSION HAS  BEEN BLENDED ON THE AFT EDGE OF THE 5940741-6 SKIN WITH REMAINING THICKNESS OF .089"-.160".  BLEND REPAIR HAS BEEN SHOWN TO COMPLY WITH THE TYPE CERTIFICATION OF THE AIRPLANE AND IS SATISFACTORY TO BOEING AS A PERMANENT REPAIR IAW FAS EA000739, PER EA 17-57-04059.
